# SDR UALA2013052803658

- Difficulty date: May 25, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK,  BS 1681 CREASE BEAM AT RBL 48 WAS FOUND CRACKED THRU THE HORIZONTAL FLANGE.  REPAIRED IAW EA 130519, REV IR.
